Skip to main content

Blow-Up in a Fractional Laplacian Mutualistic Model with Neumann Boundary Conditions


In this paper, a fractional Laplacian mutualistic system under Neumann boundary conditions is studied. Using the method of upper and lower solutions, it is proven that the solutions of the fractional Laplacian strong mutualistic model with Neumann boundary conditions will blow up when the intrinsic growth rates of species are large.

This is a preview of subscription content, access via your institution.


  1. Abatangelo N. A remark on nonlocal Neumann conditions for the fractional Laplacian. Arch Math (Basel), 2020, 114(6): 699–708

    MathSciNet  Article  Google Scholar 

  2. Barrios B, Montoro L, Peral I, Soria F. Neumann conditions for the higher order s-fractional Laplacian (−Δ)su with s > 1. Nonlinear Anal TMA, 2020, 193: 111368

    Article  Google Scholar 

  3. Bahrouni S, Salort A M. Neumann and Robin type boundary conditions in fractional Orlicz-Sobolev spaces. ESAIM Control Optim Calc Var, 2021, 27: S15

    MathSciNet  Article  Google Scholar 

  4. Bucur C, Valdinoci E. Nonlocal Diffusion and Applications. Springer, 2016

  5. Dipierro S, Proietti Lippi E, Valdinoci E. Linear theory for a mixed operator with Neumann conditions. Asymptot Anal, 2021, Pre-press: 1–24

  6. Dipierro S, Ros-Oton X, Valdinoci E. Nonlocal problems with Neumann boundary conditions. Rev Mat Iberoam, 2017, 33(2): 377–416

    MathSciNet  Article  Google Scholar 

  7. Del Pezzo L M, Rossi J, Saintier N, Salort A. An optimal mass transport approach for limits of eigenvalue problems for the fractional p-Laplacian. Adv Nonlinear Anal, 2015, 4(3): 235–249

    MathSciNet  Article  Google Scholar 

  8. Del Pezzo L M, Salort A M. The first non-zero Neumann p-fractional eigenvalue. Nonlinear Anal TMA, 2015, 118: 130–143

    MathSciNet  Article  Google Scholar 

  9. Del Pezzo L M, Rossi J D, Salort A M. Fractional eigenvalue problems that approximate Steklov eigenvalue problems. Proc Roy Soc Edinburgh Sect A, 2018, 148(3): 499–516

    MathSciNet  Article  Google Scholar 

  10. Du Q, Gunzburger M, Lehoucq R B, Zhou K. A nonlocal vector calculus, nonlocal volume-constrained problems, and nonlocal balance laws. Math Models Methods Appl Sci, 2013, 23(3): 493–540

    MathSciNet  Article  Google Scholar 

  11. Di Nezza E, Palatucci G, Valdinoci E. Hitchhiker’s guide to the fractional Sobolev spaces. Bull Sci Math, 2012, 136(5): 521–573

    MathSciNet  Article  Google Scholar 

  12. Granero-Belinchón R. On a drift-diffusion system for semiconductor devices. Ann Henri poincaré, 2016, 17(12): 3474–3498

    MathSciNet  Article  Google Scholar 

  13. Jiang K R, Ling Z, Liu Z H. Global existence and asymptotic behavior of the fractional chemotaxis system with signal-dependent sensitivity. Comput Math Appl, 2019, 78(10): 3450–3470

    MathSciNet  Article  Google Scholar 

  14. Mizoguchi N. Global existence for the Cauchy problem of the parabolic-parabolic Keller-Segel system on the plane. Calc Var Partial Differential Equations, 2013, 48(3/4): 491–505

    MathSciNet  Article  Google Scholar 

  15. Mugnai D, Proietti Lippi E. Neumann fractional p-Laplacian: eigenvalues and existence results. Nonlinear Anal TMA, 2019, 188: 455–474

    MathSciNet  Article  Google Scholar 

  16. Mugnai D, Proietti Lippi E. Linking over cones for the Neumann fractional p-Laplacian. J Differential Equations, 2021, 271: 797–820

    MathSciNet  Article  Google Scholar 

  17. Mugnai D, Pinamonti A, Vecchi E. Towards a Brezis-Oswald-type result for fractional problems with Robin boundary conditions. Calc Var Partial Differential Equations, 2020, 59 (2): art 43

  18. Mugnai D, Perera K, Proietti Lippi E. A priori estimates for the fractional p-Laplacian with nonlocal Neumann boundary conditions and applications. Comm Pure Appl Anal, 2022, 21(1): 275–292

    MATH  Google Scholar 

  19. Pao C V. Nonlinear Parabolic and Elliptic Equations. New York: Plenum Press, 1992

    MATH  Google Scholar 

  20. Silvestre L. Regularity of the obstacle problem for a fractional power of the Laplace operator. Comm Pure Appl Math, 2007, 60(1): 67–112

    MathSciNet  Article  Google Scholar 

  21. Wang P Y, Niu P C. A priori bounds and existence of positive solutions for weighted fractional systems. Acta Math Sci, 2021, 41B(5): 1547–1568

    MathSciNet  Article  Google Scholar 

  22. Youssfi A, Ould Mohamed Mahmoud G. On singular equations involving fractional Laplacian. Acta Math Sci, 2020, 40B(5): 1289–1315

    MathSciNet  Article  Google Scholar 

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to Ling Zhou.

Additional information

The work was partially supported by National Natural Science Foundation of China (11771380) and Natural Science Foundation of Jiangsu Province (BK20191436).

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Jiang, C., Liu, Z. & Zhou, L. Blow-Up in a Fractional Laplacian Mutualistic Model with Neumann Boundary Conditions. Acta Math Sci 42, 1809–1816 (2022).

Download citation

  • Received:

  • Revised:

  • Published:

  • Issue Date:

  • DOI:

Key words

  • mutualistic system
  • fractional Laplacian
  • Neumann boundary
  • upper and lower solutions
  • blow-up

2010 MR Subject Classification

  • 35B05
  • 35B44
  • 35D05
  • 35N30